MathSciNet Relay Station
MathSciNet bibliographic data
MR1999788 (2004d:60104) 60G40 (60J60)
Dayanik, Savas; Karatzas, Ioannis On the optimal stopping problem for one-dimensional diffusions. Stochastic Process. Appl. 107 (2003), no. 2, 173–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement